# SDR WX0A2025012132269

- Difficulty date: January 18, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N335NV
- Make and model: Airbus A319-111
- Aircraft serial: 2852
- Aircraft time: 49,978 hours, 37,363 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) FOUND PASSENGER CABIN OXYGEN MASK CONTAINER BROKEN @18ABC / REMOVED AND REPLACED PAX 02 MODULE CONTAINER @18ABC IN REF TO AMM 35-21-41-04 CONF 00. THIS CLEARS MEL 35-21-01-A, MDDR 206114. NO (M). INOP PLACARDS REMOVED."
